Some applications of Ricci flow to 3-manifolds
Séminaire de théorie spectrale et géométrie, Volume 25  (2006-2007), p. 121-148
@article{TSG_2006-2007__25__121_0,
     author = {Maillot, Sylvain},
     title = {Some applications of Ricci flow to 3-manifolds},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     year = {2006-2007},
     pages = {121-148},
     doi = {10.5802/tsg.251},
     mrnumber = {2478812},
     zbl = {1159.53338},
     language = {en},
     url = {http://www.numdam.org/item/TSG_2006-2007__25__121_0}
}
Maillot, Sylvain. Some applications of Ricci flow to 3-manifolds. Séminaire de théorie spectrale et géométrie, Volume 25 (2006-2007) , pp. 121-148. doi : 10.5802/tsg.251. http://www.numdam.org/item/TSG_2006-2007__25__121_0/

[1] Anderson, Michael Scalar curvature and the existence of geometric structures on 3-manifolds. I, J. Reine Angew. Math., Tome 553 (2002), pp. 125-182 | MR 1944810 | Zbl 1023.53020

[2] Angenent, Sigurd; Knopf, Dan An example of neckpinching for Ricci flow on S n+1 , Math. Res. Lett., Tome 11 (2004) no. 4, pp. 493-518 | MR 2092903 | Zbl 1064.58022

[3] Bessières, Laurent; Besson, Gérard; Boileau, Michel; Maillot, Sylvain; Porti, Joan Géométrisation des variétés de dimension 3 (In preparation.)

[4] Bessières, Laurent; Besson, Gérard; Boileau, Michel; Maillot, Sylvain; Porti, Joan Weak collapsing and geometrisation of aspherical 3-manifolds, ArXiv:0706.2065 (2007)

[5] Besson, Gérard Preuve de la conjecture de Poincaré en déformant la métrique par la courbure de Ricci (d’après Perelman), Séminaire Bourbaki 2004-2005, Société Mathématique de France, Paris, France (Astérisque) Tome 307 (2006), pp. 309-348 | Zbl pre05177738

[6] Boileau, Michel Uniformisation en dimension trois, Astérisque, Tome 266 (2000), pp. Exp. No. 855, 4, 137-174 (Séminaire Bourbaki, Vol. 1998/99) | Numdam | MR 1772673 | Zbl 0942.57013

[7] Boileau, Michel; Maillot, Sylvain; Porti, Joan Three-dimensional orbifolds and their geometric structures, Société Mathématique de France, Paris, Panoramas et Synthèses, Tome 15 (2003) | MR 2060653 | Zbl 1058.57009

[8] Cao, Huai-Dong; Zhu, Xi-Ping A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow, Asian Journal of Mathematics, Tome 10 (2006) no. 2, pp. 165-492 (Revised version available on the arXiv) | MR 2233789 | Zbl pre05071765

[9] Casson, Andrew; Jungreis, Douglas Convergence groups and Seifert fibered 3-manifolds, Invent. Math., Tome 118 (1994), pp. 441-456 | MR 1296353 | Zbl 0840.57005

[10] Cheeger, Jeff; Gromov, Michael Collapsing riemannian manifolds while keeping their curvature bounded I, J. Differential Geometry, Tome 23 (1986), pp. 309-346 | MR 852159 | Zbl 0606.53028

[11] Cheeger, Jeff; Gromov, Michael Collapsing riemannian manifolds while keeping their curvature bounded II, J. Differential Geometry, Tome 32 (1990), pp. 269-298 | MR 1064875 | Zbl 0727.53043

[12] Chow, Bennett; Knopf, Dan The Ricci flow : an introduction, A.M.S., Mathematical surveys and monographs, Tome 110 (2004) | MR 2061425 | Zbl 1086.53085

[13] Colding, Tobias H.; Minicozzi, William P. Ii Estimates for the extinction time for the Ricci flow on certain 3-manifolds and a question of Perelman, J. Amer. Math. Soc., Tome 18 (2005) no. 3, p. 561-569 (electronic) | MR 2138137 | Zbl 1083.53058

[14] Colding, Tobias H.; Minicozzi, William P. Ii Width and finite extinction time of Ricci flow, ArXiv:0707.0108 (2007)

[15] Fukaya, Kenji Collapsing Riemannian manifolds and its applications, Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), Math. Soc. Japan, Tokyo (1991), pp. 491-500 | MR 1159236 | Zbl 0749.53023

[16] Gabai, David Convergence groups are Fuchsian groups, Annals of Math., Tome 136 (1992), pp. 447-510 | MR 1189862 | Zbl 0785.57004

[17] Gromov, M. Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math., Tome 56 (1982), p. 5-99 (1983) | Numdam | MR 686042 | Zbl 0516.53046

[18] Gromov, Michael Hyperbolic manifolds (according to Thurston and Jørgensen), Bourbaki Seminar, Vol. 1979/80, Springer, Berlin (Lecture Notes in Math.) Tome 842 (1981), pp. 40-53 | Numdam | MR 636516 | Zbl 0452.51017

[19] Gromov, Michael; Lawson, Blaine Jr Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math., Tome 58 (1983), p. 83-196 (1984) | Numdam | MR 720933 | Zbl 0538.53047

[20] Hamilton, Richard S. Three-manifolds with positive Ricci curvature, J. Differential Geom., Tome 17 (1982) no. 2, pp. 255-306 | MR 664497 | Zbl 0504.53034

[21] Hamilton, Richard S. Four-manifolds with positive curvature operator, J. Differential Geom., Tome 24 (1986) no. 2, pp. 153-179 | MR 862046 | Zbl 0628.53042

[22] Hamilton, Richard S. The formation of singularities in the Ricci flow, Surveys in differential geometry, Vol. II (Cambridge, MA, 1993), Internat. Press, Cambridge, MA (1995), pp. 7-136 | MR 1375255 | Zbl 0867.53030

[23] Hamilton, Richard S. Four-manifolds with positive isotropic curvature, Comm. Anal. Geom., Tome 5 (1997) no. 1, pp. 1-92 | MR 1456308 | Zbl 0892.53018

[24] Hamilton, Richard S. Non-singular solutions of the Ricci flow on three-manifolds, Comm. Anal. Geom., Tome 7 (1999) no. 4, pp. 695-729 | MR 1714939 | Zbl 0939.53024

[25] Hempel, John 3-manifolds, Princeton University Press, Princeton, Annals of mathematics studies, Tome 086 (1976) | MR 415619 | Zbl 0345.57001

[26] Jaco, William Lectures on three-manifold topology, American Mathematical Society, Providence, Rhode Island, USA, CBMS Lecture Notes, Tome 43 (1980) | MR 565450 | Zbl 0433.57001

[27] Jaco, William H.; Shalen, Peter B. Seifert fibered spaces in 3-manifolds, American Mathematical Society, Providence, Rhode Island, USA, Memoirs of the American Mathematical Society (1979) no. 220 | MR 539411

[28] Johannson, Klaus Homotopy equivalences of 3-manifolds with boundary, Springer, Berlin, Lecture Notes in Mathematics, Tome 761 (1979) | MR 551744 | Zbl 0412.57007

[29] Kapovich, Michael Hyperbolic manifolds and discrete groups, Birkhäuser Boston Inc., Boston, MA, Progress in Mathematics, Tome 183 (2001) | MR 1792613 | Zbl 0958.57001

[30] Kleiner, Bruce; Lott, John Notes on Perelman’s papers, ArXiv: math.DG/0605667 (2006)

[31] Lott, John On the long-time behavior of type-III Ricci flow solutions, Math. Ann., Tome 339 (2007) no. 3, pp. 627-666 | MR 2336062 | Zbl pre05208139

[32] Maillot, Sylvain Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds, Trans. Amer. Math. Soc., Tome 355 (2003) no. 11, p. 4595-4638 (electronic) | MR 1990764 | Zbl 1030.57029

[33] Mess, Geoffrey The Seifert conjecture and groups which are coarse quasiisometric to planes (Preprint)

[34] Morgan, John; Tian, Gang Ricci flow and the Poincaré conjecture, American Mathematical Society, Providence, RI, Clay Mathematics Monographs, Tome 3 (2007) | MR 2334563 | Zbl pre05188193

[35] Myers, Robert Simple knots in compact, orientable 3-manifolds, Trans. Amer. Math. Soc., Tome 273 (1982) no. 1, pp. 75-91 | MR 664030 | Zbl 0508.57008

[36] Otal, Jean-Pierre Thurston’s hyperbolization of Haken manifolds, Surveys in differential geometry, Vol. III (Cambridge, MA, 1996), Int. Press, Boston, MA (1998), pp. 77-194 | Zbl 0997.57001

[37] Otal, Jean-Pierre The hyperbolization theorem for fibered 3-manifolds, American Mathematical Society, Providence, RI, SMF/AMS Texts and Monographs, Tome 7 (2001) (Translated from the 1996 French original by Leslie D. Kay) | MR 1855976 | Zbl 0986.57001

[38] Pansu, P. Effondrement des variétés riemanniennes, d’après J. Cheeger et M. Gromov, Astérisque, Tome 121-122 (1985), pp. 63-82 (Seminar Bourbaki, Vol. 1983/84) | Numdam | Zbl 0551.53020

[39] Perelman, Grisha The entropy formula for the Ricci flow and its geometric applications, ArXiv : math.DG/0211159 (2002) | Zbl 1130.53001

[40] Perelman, Grisha Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, ArXiv : math.DG/0307245 (2003) | Zbl 1130.53003

[41] Perelman, Grisha Ricci flow with surgery on three-manifolds, ArXiv : math.DG/0303109 (2003) | Zbl 1130.53002

[42] Schoen, Richard; Yau, Shing-Tung Existence of incompressible minimal surfaces and the topology of three-dimensional manifolds with nonnegative scalar curvature, Ann. of Math. (2), Tome 110 (1979) no. 1, pp. 127-142 | MR 541332 | Zbl 0431.53051

[43] Scott, Peter The geometries of 3-manifolds, Bull. London Math. Soc., Tome 15 (1983), pp. 401-487 | MR 705527 | Zbl 0561.57001

[44] Scott, Peter There are no fake Seifert fibered spaces with infinite π 1 , Annals of Math., Tome 117 (1983), pp. 35-70 | MR 683801 | Zbl 0516.57006

[45] Shioya, Takashi; Yamaguchi, Takao Volume collapsed three-manifolds with a lower curvature bound, Math. Ann., Tome 333 (2005) no. 1, pp. 131-155 | MR 2169831 | Zbl 1087.53033

[46] Soma, Teruhiko The Gromov invariant of links, Invent. Math., Tome 64 (1981) no. 3, pp. 445-454 | MR 632984 | Zbl 0478.57006

[47] Tukia, Pekka Homeomorphic conjugates of Fuchsian groups, J. Reine Angew. Math., Tome 391 (1988), pp. 1-54 | MR 961162 | Zbl 0644.30027

[48] Waldhausen, Friedhelm Eine Klasse von 3-dimensionalen Mannigfaltigkeiten. I, II, Invent. Math. 3 (1967), 308–333; ibid., Tome 4 (1967), pp. 87-117 | MR 235576 | Zbl 0168.44503